# SDR DALA2022120507785

- Difficulty date: December 2, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N588NW
- Make and model: Boeing 757351
- Aircraft serial: 32988
- Aircraft time: 68,340 hours, 22,270 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Drag Fitting
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A.D.//A.A. DAMAGES WERE FOUND ON OPEN HOLES AT LH ENG DRAG FTG CLAMP-UP & DIAG BRACE AS FOLLOW; HOLE #14 GOUGES ON FITTING LOWER EDGE BTW 2 TO 3 O'CLOCK POSITION, IN REF. CARD.   LH ENG DRAG FTG CLAMP-UP HOLE #14 WAS REPAIRED PER PRI 588656-14 REV. 3 AND ER/A 588656-14 REV. B SECTION V: PERMANENT REPAIR.
